# SDR ASAA1159276

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,828 hours, 2,330 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Motor
- Part number: 305RAA1
- Part serial: AS05162
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 2,087 hours, 650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES INOP.  ACCOMPLISHED AUTOTHROTTLE CURRENT STATUS TEST, TEST PASSED.  AUTOTHROTTLE SERVO TEST, ALSO PASSED.  DUE TO HISTORY AND NUMEROUS INFLIGHT FAULTS OF "RATE LIMIT" ASM2.  REMOVED AND REPLACED NR 2 ASM PER AMM REF 22 31 91 020 801, OPS CHECKS GOOD.
